# SDR AALA20131008022

- Difficulty date: October 8, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N7549A
- Make and model: Doug DC-9-82
- Aircraft serial: 53031
- Aircraft time: 65,506 hours, 33,935 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Casting
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 SLAT TRACK CASTING INBD SIDE CRACKED.  REPAIRED CASTING IAW EA MD80-57-031745.
